St. Thomas emergency crews reverse woman's overdose with Narcan

St. Thomas police and paramedics saved a young woman’s life by giving her a dose of Narcan after they say she overdosed on fentanyl.

Police responded to two 911 calls from an apartment on Avon Road around 6 p.m. on Thursday

RELATED: London police cleared by SIU in use of naloxone on man later pronounced dead

They say dispatchers could hear laboured breathing and were eventually able to speak to a male on the other end of the line.

Police and paramedics found a 25-year-old woman at the scene who’d overdosed on fentanyl while using the drug with a male companion.

RELATED: Police receive naloxone kits as health unit warns of increased fentanyl presence in London

Crews gave the woman a dose of Narcan and they transported her to St. Thomas Elgin General Hospital for further care as a precaution.

© 2019 Global News, a division of Corus Entertainment Inc.

You May Also Like

Top Stories